Hausdorff dimension of divergent trajectories on homogeneous space

Lifan Guan University of York Ronggang Shi Fudan University

Dynamical Systems mathscidoc:2203.11002

Compositio Mathematica, 156, (2), 340-359, 2020.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-03-06 18:57:00 uploaded by ronggang ] [ 151 downloads ] [ 0 comments ]
@inproceedings{lifan2020hausdorff,
  title={Hausdorff dimension of divergent trajectories on homogeneous space},
  author={Lifan Guan, and Ronggang Shi},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220306185700420138906},
  booktitle={Compositio Mathematica},
  volume={156},
  number={2},
  pages={340-359},
  year={2020},
}
Lifan Guan, and Ronggang Shi. Hausdorff dimension of divergent trajectories on homogeneous space. 2020. Vol. 156. In Compositio Mathematica. pp.340-359. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220306185700420138906.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved